MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035443060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During placement of the finishing coil (subject device), the coil was repositioned and stretched and it was reported the coil was completely removed from the patient with a snare device.There was no clinical consequence to the patient as a result of this event.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.Analysis of the returned device found the proximal contact and main coil was kinked; no additional anomalies were noted.There was blood in the introducer sheath when it was flushed which can indicate flush was maintained during procedure, however, the coil was advanced through the introducer sheath without resistance.Although the coil was not found to be stretched as reported, the kinked sections may have been perceived as stretched; the reported event can be confirmed.Based on device analysis and the information available, it is probable the device was damaged due to some procedural/anatomical factors encountered during procedure, causing the reported medical intervention.As such, an assignable cause of operational problem due to component failure was assigned to this event.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 3 MM X 6 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7555471
Report Number3008881809-2018-00246
Device Sequence Number2194277
Product Code HCG
UDI-Device Identifier07613252600329
UDI-Public07613252600329
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue NumberM0035443060
Device Lot Number20053936
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2018
Initial Date Received by Manufacturer 05/08/2018
Supplement Date Received by Manufacturer07/23/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;